Alert archive / New Mexico / Flash Flood Warnings in 2013
Flash Flood Warning 88, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Sep 2, 2013, 3:26 PM MST for Cibola County, New Mexico. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 2, 2013, 3:26 PM MST (22:26 UTC)
- Expired
- Sep 2, 2013, 5:30 PM MST
- In force
- 2 hr
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
County Cibola County, NM
The radar
The Albuquerque radar (KABX), 84 km from the middle of the area, began a volume at 22:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 10.4 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 31 J/kg
- Mixed-layer CIN
- -223 J/kg
- Mixed-layer LCL
- 1732 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 119 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
687 WGUS55 KABQ 022226 FFWABQ NMC006-030030- /O.NEW.KABQ.FF.W.0088.130902T2226Z-130903T0030Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 426 PM MDT MON SEP 2 2013 THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A * FLASH FLOOD WARNING FOR... CENTRAL CIBOLA COUNTY IN WEST CENTRAL NEW MEXICO * UNTIL 630 PM MDT * AT 417 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY RAIN FROM A THUNDERSTORM NEAR MCCARTYS...OR ABOUT 10 MILES SOUTHEAST OF GRANTS. THE STORM PRODUCING VERY HEAVY RAIN WAS DRIFTING TOWARDS THE EAST/NORTHEAST. EXPECT RAINFALL AMOUNTS BETWEEN 1.25 TO 1.75 INCHES. THE MCCARTY MESA...LARGO CANYON AND ACOMA PUEBLO ROAD 38 WILL BE IMPACTED BY HEAVY RUNOFF. THE STORM WILL ALSO IMPACT INTERSTATE 40 NEAR MCCARTYS. LAT...LON 3508 10761 3492 10775 3500 10792 3514 10779 $$ 50
2 follow-up statements
243 WGUS75 KABQ 022344 FFSABQ FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 544 PM MDT MON SEP 2 2013 NMC006-030030- /O.CON.KABQ.FF.W.0088.000000T0000Z-130903T0030Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CIBOLA- 544 PM MDT MON SEP 2 2013 ...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 PM MDT FOR CENTRAL CIBOLA COUNTY... AT 535 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE LIGHT TO MODERATE RAIN OVER THE WARNED AREA. BETWEEN 1.75 TO 2.25 INCHES OF RAINFALL MOST LIKELY FELL OVER MCCARTYS MESA JUST SOUTH OF INTERSTATE 40. HIGH WATER FLOW SHOULD BE FOUND WITHIN LARGO CANYON AND ALONG ACOMA PUEBLO ROUTE 38. && LAT...LON 3508 10761 3492 10775 3500 10792 3514 10779 $$ 50
171 WGUS75 KABQ 030028 FFSABQ FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 628 PM MDT MON SEP 2 2013 NMC006-030039- /O.EXP.KABQ.FF.W.0088.000000T0000Z-130903T0030Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CIBOLA- 628 PM MDT MON SEP 2 2013 ...FLASH FLOOD WARNING WILL EXPIRE AT 630 PM MDT FOR CENTRAL CIBOLA COUNTY... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE RAINFALL WAS ENDING ACROSS THE WARNED AREA...AND THE FLASH FLOOD THREAT WAS DIMINISHING. SOME MINOR FLOODING MAY CONTINUE...BUT THE THREAT FOR FLASH FLOODING IS ENDING. THUS...THE FLASH FLOOD WARNING HAS BEEN ALLOWED TO EXPIRE. LAT...LON 3508 10761 3492 10775 3500 10792 3514 10779 $$ 50
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Sep 2, 1:08 PM MST, 2 hours 18 minutes earlier.
Area forecast discussion, Sep 2, 1:08 PM MST, 2 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 208 PM MDT MON SEP 2 2013 .DISCUSSION... CURRENTLY...CONVECTION UNDERWAY WITH ANOTHER ACTIVE DAY CONTINUING WELL INTO THE EVENING WITH LOCAL DOWNPOURS AND FLOODING THE CHIEF THREAT. RIDGE CORE SQUARELY OVER NEW MEXICO WITH WEAK DISTURBANCES CIRCULATING IN THE FLOW...ONE ACROSS YELLOWSTONE PARK INTO CENTRAL MONTANA...AND THE OTHER MOVING OUT OF SOUTH TEXAS TOWARD COAHUILA IN NORTHERN MEXICO. SURFACE CHARTS DOMINATE NORTHERN AND EASTERN NEW MEXICO WITH DOME OF HIGH PRESSURE CENTERED OVER COLORADO...WITH COLD FRONT LYING FROM THE FOUR CORNERS TO THE TEXAS BIG BEND COUNTRY STALLING IN ITS WESTERLY AND SOUTHERLY ADVANCE. MODELS...IN GOOD AGREEMENT THROUGH UPCOMING WORK WEEK AND WEEKEND WITH SOME MODEST DIFFERENCES EMERGING DURING THE FIRST HALF OF THE FOLLOWING WORK WEEK. HARMONIOUS CONSENSUS SHIFTS BROAD RIDGE CORE TO CENTRAL COLORADO BY WEDNESDAY MORNING AND EXPANDS THIS FEATURE IN PLACE THROUGH THURSDAY. CORE SHIFTS BACK TOWARD EASTERN NEW MEXICO AND WESTERN TEXAS PANHANDLE SATURDAY MORNING...AS SYSTEM MOVING OUT OF THE PACIFIC NORTHWEST CROSSES THE NORTHERN ROCKIES WELL NORTH OF THE STATE AND ON THE NORTHERN MARGINS OF THE RIDGE. AS SYSTEM SLIDES ACROSS THE NORTHERN PLAINS...RIDGE WILL ELONGATE FORM FROM THE MID MISSISSIPPI RIVER VALLEY TO THE EASTERN PACIFIC OFF THE MID CALIFORNIA COAST WITH REDUCED CENTROID DEFINITION IN A BROAD AND FLAT PATTERN. A TRIO OF CENTROIDS EMERGE FROM THE PATTERN BY EARLY IN THE FOLLOWING WORK WEEK...WITH ECMWF SOLUTION CARRYING CENTROIDS OVER NORTHERN NEVADA AND THE BOOT HEEL OF NEW MEXICO...WHILE GFS SOLUTION CONTINUES MORE ELONGATED RIDGE WITH CENTROIDS OVER THE NEW MEXICO BOOT HEEL AND OVER THE LOWER OHIO RIVER VALLEY. BOTH SOLUTIONS CALLING FOR RIDGE...AND BOTH IN BLOCKING POSITION TO KEEP MUCH NORTHBOUND MOISTURE FROM REACHING NEW MEXICO. HAVE OPTED TO CONTINUE THE EXTENDED FORECAST IN RECYCLING CONVECTIVE MODE WITH STEADY TEMPERATURE TRENDS. OVERNIGHT...CONVECTIVE COVERAGE CONTINUING AND BROAD OVER THE STATE THROUGH THE EVENING WITH INTENSITIES AND COVERAGE TAPERING OFF AFTER MIDNIGHT. CENTRAL AND NORTHERN MOUNTAINS AND ADJACENT PLAINS TO THE EAST REMAIN FAVORED FOR HEAVIER DOWNPOURS AND LOCALIZED FLOODING. WITH A COOLER START TO THE DAY...OVERNIGHT TEMPERATURES WILL RUN A FEW DEGREES COOLER. FOR TUESDAY...RIDGE CORE DRIFTING OUT OF NORTHERN NEW MEXICO INTO SOUTHERN COLORADO...WITH WEAK SURFACE TROUGH REMAINING IN PLACE FROM NEBRASKA PANHANDLE ACROSS EASTERN NEW MEXICO TO THE BOOT HEEL. DECREASED CONVECTIVE COVERAGE FOR THE EAST...WITH COVERAGE CONTINUING AT SOMEWHAT REDUCED INTENSITIES FOR THE CENTRAL AND WEST. WEEKEND COOL PUSH WILL REBOUND OVER THE EAST AND CENTRAL...WITH EASTERN TEMPERATURES 3 TO 8 DEGREES ABOVE EARLY SEPTEMBER NORMALS...AND CENTRAL AND WESTERN TEMPERATURES NORMAL OR UP TO FIVE DEGREES ABOVE. FOR WEDNESDAY...RIDGE CORE CONTINUING NORTHBOUND JOURNEY INTO COLORADO AS DOME OF SURFACE PRESSURE BUILDS INTO THE HEART OF NEW MEXICO. MARGINAL SURFACE LOW TAKING SOME SHAPE OVER THE FOUR CORNERS THROUGH WEDNESDAY AFTERNOON. CONVECTIVE COVERAGE REFOCUSING TO THE CENTRAL AND WEST WITH MINIMAL COVERAGE IN THE EAST. NORTHERN AND WESTERN HIGH COUNTRY MOST FAVORED FOR HEAVIER DOWNPOURS AND LOCALIZED FLOODING. STEADY TEMPERATURE TRENDS...WITH WINDS BACKING INTO A SOUTHEAST COMPONENT OVER THE WEST AND CENTRAL PROVIDING SOME UP SLOPE ENHANCEMENT FOR CONVECTIVE INITIATION. FOR THURSDAY...RIDGE CORE DRIFTING FROM CENTRAL TO EASTERN COLORADO THROUGH FRIDAY AFTERNOON...BUT ELONGATED LOBE EXTENDING INTO WESTERN ARIZONA WILL KEEP MAIN NORTHBOUND MOISTURE PLUME OFF TO THE WEST OF NEW MEXICO. DYNAMICALLY ABANDONED FOUR CORNERS SURFACE LOW WILL FILL...BUT STILL PROVIDING ENOUGH RECYCLED MOISTURE CONVERGENCE TO KEEP CONVECTIVE FOCUS OVER THE NORTHERN AND WESTERN HIGH COUNTRY. LITTLE CHANGE TO TEMPERATURE STORY WITH LOW LEVEL WINDS REMAINING BACKED OFF TO SOUTHEAST. OUTLOOK...FRIDAY THROUGH WEEKEND...RIDGE CORE DRIFTING THROUGH EASTERN COLORADO AND EXPANDING COVERAGE BACK INTO NEW MEXICO FRIDAY ELONGATING WELL TO THE EAST THROUGH THE WEEKEND...WITH SECONDARY CENTROID AND WESTERN MARGINS OF RIDGE CIRCULATION WORKING INTO NEW MEXICO BY SUNDAY. WEAK COLD FRONT WILL PENETRATE THE NORTHEAST ON SATURDAY. CONVECTIVE COVERAGE REMAINING A WEST AND CENTRAL SHOW WITH FOCUS ON THE NORTHERN MOUNTAINS FRIDAY WITH COVERAGE EXPANDING TO ADJACENT EASTERN PLAINS SATURDAY...AND THEN RETREATING BACK TO WESTERN AND CENTRAL HIGH COUNTRY ON SUNDAY AS RIDGE BUILDS BACK IN OVER THE STATE. WITH DAILY AVERAGE MAX TEMPERATURES ALREADY ON THE DECLINE AND DAYTIME MAXIMA STEADY...ALL POINTS WILL BE ABOVE NORMAL THROUGH THE WEEKEND. EASTERN SPOTS WILL RUN 8 TO 12 DEGREES ABOVE NORMAL FRIDAY AND SATURDAY BEFORE SOMEWHAT COOLER AIR RETURNS EXCEEDANCES TO 5 TO 10 DEGREES IN THE EAST...AND LEAVING THE WEST 3 TO 8 DEGREES ABOVE EARLY SEPTEMBER NORMALS THROUGH SUNDAY. SHY && .FIRE WEATHER... ACTIVE THUNDERSTORM DAY TODAY AND EARLY TONIGHT AND THEN A DRYING TREND BEGINS TUESDAY AND CONTINUES THROUGH THE WORK WEEK. UPPER LEVEL HIGH CENTER BEGINNING TO DRIFT SLOWLY NORTHWESTWARD FROM NEAR ALBUQUERQUE THIS AFTERNOON. THE HIGH IS FORECAST TO DRIFT NORTHWEST AND NORTH AND EVENTUALLY NORTHEASTWARD ON TUESDAY MORNING...ENDING UP OVER SOUTH-CENTRAL COLORADO LATE-DAY TOMORROW. THE RESULTING EASTERLY WINDS ALOFT WILL USHER IN MUCH DRIER AIR ABOVE MOUNTAIN TOP LEVEL TUESDAY THROUGH THE REST OF THE WORK WEEK. BEST CHANCES FOR AFTERNOON THUNDERSTORMS WILL BE OVER THE FAR NORTHERN MOUNTAINS AND WEST OF THE CONTINENTAL DIVIDE FROM THE SW MOUNTAINS NORTH TO THE COLORADO BORDER. FRIDAY APPEARS TO BE THE DRIEST DAY OF THE NEXT 7 DAYS AS LITTLE IF ANY CONVECTIVE ACTIVITY EXPECTED WITH SUCH A DEEP DRY AIR MASS IN PLACE. DEW POINT TEMPERATURES DROP 10 TO 20 DEGREES BELOW TODAYS READINGS WEDNESDAY THROUGH FRIDAY. MINIMUM RELATIVE HUMIDITY VALUES WILL DROP INTO THE 20S MOUNTAINS AND TEENS ELSEWHERE...MAINLY FOR THURSDAY AND FRIDAY AFTERNOONS. OVERNIGHT LOWS WILL ALSO TREND LOWER AS A RESULT OF THE LOWER RH/DEW POINTS. AS AN UNSEASONABLY DEEP UPPER LEVEL CLOSED LOW MOVES EWD INTO THE PAC NW AND NORTHERN ROCKIES FRIDAY AND FRIDAY NIGHT...THE UPPER HIGH...NOW OVER ERN COLORADO...BEGINS TO FOLD OVER AND WEAKEN SOMEWHAT...GETTING FORCED FARTHER EWD INTO KANSAS. WEATHER PREDICTION MODELS ARE IN VERY GOOD AGREEMENT THAT MONSOON MOISTURE WILL BEGIN TO SEEP UP FROM THE SOUTH AND SOUTHWEST SATURDAY. AT LEAST ISOLATED THUNDERSTORM COVERAGE RETURNS TO THE WESTERN AND NORTHERN MOUNTAINS SATURDAY AFTERNOON AS A RESULT. SOUTHERLY MOISTURE SEEP CONTINUES SUNDAY INTO EARLY NEXT WEEK...RESULTING IN AN UPTICK IN THUNDERSTORM COVERAGE EACH DAY. GFS AND ECMWF IN REMARKABLE AGREEMENT FROM EARLY NEXT WEEK AND BEYOND....BRINGING A WEAK UPPER LOW SEWD THROUGH THE INLAND NW AND GREAT BASIN. THIS FEATURE ACTS TO CONTINUE AND PERHAPS INCREASE OUR SOUTHERLY MONSOONAL FLOW TOWARD MID-WEEK. AFTER ALL...WEDNESDAY NEXT WEEK IS THE FIRST DAY OF THE STATE FAIR. ENOUGH SAID. 33 && .AVIATION... 18Z TAF CYCLE MID CLOUD COVER LEADING TO A SLOWER START TO CONVECTION TODAY. STILL EXPECTING VERY ACTIVE AFTERNOON AND EVENING AS PLENTIFUL RESIDUAL MOISTURE COMBINES WITH INTENSE DAYTIME HEATING. MOST ACTIVITY EXPECTED FROM CONT DIVIDE E TO CENTRAL AND NE HIGHLANDS. UPPER HIGH CENTER JOGGING SLIGHTLY TO THE NW AND WILL BE OVR NW PLATEAU BY LATE AFTERNOON. CLOCKWISE STEERING FLOW WILL TAKE STORMS EAST OF CENTRAL MTN CHAIN SWD AND STORMS OVER SW AND W-C NM TO THE N AND NE. STORMS OVER NW NM WILL PRIMARILY DRIFT NORTHEAST TO EAST. LOCALLY HEAVY RAIN...SMALL HAIL AND LOW VSBYS WILL BE THE MAIN CONCERN THIS AFTN/EVE. MT TOPS MAY OCCASIONALLY BE OBSCURED. MOST CONVECTION SHOULD DIMINISH BY 06Z WITH GRADUALLY CLEARING SKIES FROM EAST TO WEST OVERNIGHT. 33 && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 62 90 62 92 / 20 20 20 10 DULCE........................... 50 84 51 86 / 30 30 30 20 CUBA............................ 55 82 53 84 / 40 30 40 20 GALLUP.......................... 55 84 53 87 / 30 30 30 20 EL MORRO........................ 52 81 51 83 / 40 30 30 20 GRANTS.......................... 54 84 54 86 / 40 30 30 10 QUEMADO......................... 54 82 55 86 / 40 40 30 20 GLENWOOD........................ 59 88 57 89 / 30 40 40 10 CHAMA........................... 46 81 47 81 / 40 30 40 30 LOS ALAMOS...................... 57 83 57 83 / 40 30 30 20 PECOS........................... 55 81 55 82 / 40 20 30 10 CERRO/QUESTA.................... 50 81 51 83 / 40 30 30 20 RED RIVER....................... 44 73 43 74 / 40 40 30 30 ANGEL FIRE...................... 42 75 43 79 / 40 30 30 20 TAOS............................ 53 85 51 86 / 30 20 30 20 MORA............................ 52 80 52 81 / 40 20 20 20 ESPANOLA........................ 57 90 57 90 / 30 20 20 10 SANTA FE........................ 57 86 57 86 / 40 20 20 20 SANTA FE AIRPORT................ 59 88 61 90 / 40 20 20 10 ALBUQUERQUE FOOTHILLS........... 64 88 65 88 / 40 10 20 10 ALBUQUERQUE HEIGHTS............. 68 90 68 91 / 30 10 20 10 ALBUQUERQUE VALLEY.............. 64 92 63 93 / 30 10 20 10 ALBUQUERQUE WEST MESA........... 65 91 64 91 / 30 10 20 10 LOS LUNAS....................... 65 91 65 92 / 30 10 20 5 RIO RANCHO...................... 67 90 66 91 / 30 10 20 10 SOCORRO......................... 66 92 65 93 / 30 10 20 5 SANDIA PARK/CEDAR CREST......... 56 85 56 84 / 40 20 20 20 TIJERAS......................... 60 86 61 86 / 40 20 20 10 MORIARTY/ESTANCIA............... 57 84 57 84 / 30 20 20 10 CLINES CORNERS.................. 58 85 59 85 / 40 20 10 20 GRAN QUIVIRA.................... 60 86 58 85 / 30 20 20 5 CARRIZOZO....................... 61 86 60 88 / 30 20 10 5 RUIDOSO......................... 54 81 53 82 / 40 20 10 20 CAPULIN......................... 53 85 52 86 / 20 20 10 5 RATON........................... 56 89 55 89 / 30 10 10 10 SPRINGER........................ 55 87 54 89 / 30 10 10 5 LAS VEGAS....................... 55 84 55 86 / 30 10 20 10 CLAYTON......................... 62 92 63 93 / 20 5 0 0 ROY............................. 60 88 61 89 / 30 10 10 5 CONCHAS......................... 64 91 64 93 / 30 5 5 0 SANTA ROSA...................... 64 93 64 92 / 30 10 10 0 TUCUMCARI....................... 67 95 65 96 / 20 5 0 0 CLOVIS.......................... 64 91 63 92 / 20 5 5 0 PORTALES........................ 64 93 65 93 / 20 5 5 0 FORT SUMNER..................... 65 92 65 93 / 20 5 5 0 ROSWELL......................... 66 94 67 95 / 30 10 5 0 PICACHO......................... 62 87 61 88 / 30 10 10 5 ELK............................. 58 82 56 82 / 40 20 10 10 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. && SHY
Hazardous weather outlook, Sep 2, 5:00 AM MST, 10 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 600 AM MDT MON SEP 2 2013 NMZ501>540-031200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 600 AM MDT MON SEP 2 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL REMAIN ACTIVE TODAY AND THIS EVENING. SLOW MOVING STORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL AND MINOR FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SLOW MOVING THUNDERSTORMS WILL BE MOST ACTIVE OVER THE WEST CENTRAL AND NORTH ON TUESDAY. LOCALLY HEAVY RAINFALL COULD LEAD TO MINOR FLOODING. A DRYING TREND SHOULD REDUCE THE NUMBER OF STORMS FOR THE REMAINDER OF THE WORK WEEK. STORMS THAT DO DEVELOP SHOULD FAVOR THE NORTH AND WEST CENTRAL. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS AND ANY FLOODING TO THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637.
In the hours before
Special weather statement, Sep 2, 11:41 AM MST, 3 hours 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1241 PM MDT MON SEP 2 2013 NMZ506-507-021915- WEST CENTRAL HIGHLANDS-WEST CENTRAL MOUNTAINS- 1241 PM MDT MON SEP 2 2013 ...SIGNIFICANT WEATHER ADVISORY FOR EXTREME EASTERN MCKINLEY AND SOUTHWESTERN SANDOVAL COUNTIES THROUGH 115 PM MDT... AT 1234 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 11 MILES NORTH OF MARQUEZ...OR ABOUT 29 MILES NORTH OF LAGUNA PUEBLO...MOVING SOUTHEAST AT 5 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF EXTREME EASTERN MCKINLEY AND SOUTHWESTERN SANDOVAL COUNTIES. && LAT...LON 3547 10722 3534 10736 3545 10742 3553 10734 TIME...MOT...LOC 1841Z 313DEG 4KT 3546 10732 50
Special weather statement, Sep 2, 12:05 PM MST, 3 hours 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 105 PM MDT MON SEP 2 2013 NMZ518-521-021930- SANDIA/MANZANO MOUNTAINS-SANTA FE METRO AREA- 105 PM MDT MON SEP 2 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BERNALILLO AND EXTREME SOUTHEASTERN SANDOVAL COUNTIES THROUGH 130 PM MDT... AT 100 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR SANDIA PARK...OR ABOUT 15 MILES SOUTHEAST OF BERNALILLO...MOVING SOUTH AT 5 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 45 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. AREAS AFFECTED BY THIS STORM INCLUDE...SANDIA PARK AND SAN ANTONITO. HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES. && LAT...LON 3517 10626 3513 10643 3522 10641 3523 10634 TIME...MOT...LOC 1905Z 346DEG 3KT 3518 10635 50
Special weather statement, Sep 2, 12:24 PM MST, 3 hours 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 124 PM MDT MON SEP 2 2013 NMZ513-515-022000- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- 124 PM MDT MON SEP 2 2013 ...SIGNIFICANT WEATHER ADVISORY FOR EXTREME WESTERN COLFAX COUNTY THROUGH 200 PM MDT... AT 122 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR EAGLE NEST...OR ABOUT 21 MILES SOUTHEAST OF QUESTA...MOVING WEST/SOUTHWEST AT 5 MPH. HAIL BETWEEN ONE-HALF INCH TO NICKEL SIZED IN DIAMETER AND WIND GUSTS UP TO 45 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. AREAS AFFECTED BY THIS STORM INCLUDE...EAGLE NEST AND EAGLE NEST LAKE STATE PARK. MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE AREA. && LAT...LON 3649 10528 3659 10536 3661 10529 3659 10520 TIME...MOT...LOC 1924Z 086DEG 3KT 3658 10525 50
Special weather statement, Sep 2, 2:57 PM MST, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 357 PM MDT MON SEP 2 2013 NMZ506-507-022230- WEST CENTRAL HIGHLANDS-WEST CENTRAL MOUNTAINS- 357 PM MDT MON SEP 2 2013 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CIBOLA COUNTY THROUGH 430 PM MDT... AT 354 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES WEST OF MCCARTYS...OR ABOUT 9 MILES SOUTHEAST OF GRANTS. THIS STORM WAS DRIFTING IN ERRATIC DIRECTIONS. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. AREAS AFFECTED BY THIS STORM INCLUDE...MCCARTYS...SKYLINE-GANIPA... SAN FIDEL...ACOMITA LAKE...ACOMITA AND NORTH ACOMITA VILLAGE. && LAT...LON 3517 10772 3506 10756 3491 10778 3502 10790 TIME...MOT...LOC 2157Z 229DEG 2KT 3504 10777 50
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 1, 5:17 PM MST | Areal Flood Advisory | ABQ | Colfax, Harding, Mora | 88 min |
| Sep 1, 5:32 PM MST | Areal Flood Advisory | ABQ | McKinley, Sandoval | 118 min |
| Sep 1, 5:57 PM MST | Areal Flood Advisory | ABQ | Bernalillo, Santa Fe, Torrance | 2 hr |
| Sep 1, 6:37 PM MST | Areal Flood Advisory | ABQ | Catron, Cibola, Socorro | 113 min |
| Sep 1, 7:08 PM MST | Areal Flood Advisory | ABQ | San Juan | 112 min |
| Sep 1, 7:17 PM MST | Areal Flood Advisory | ABQ | Guadalupe | 118 min |
| Sep 1, 8:55 PM MST | Areal Flood Advisory | ABQ | De Baca, Guadalupe, Quay, San Miguel | 110 min |
| Sep 1, 9:04 PM MST | Areal Flood Advisory | ABQ | San Juan | 116 min |
| Sep 1, 9:22 PM MST | Areal Flood Advisory | ABQ | Colfax, Union | 113 min |
| Sep 2, 11:41 AM MST | Special Weather Statement | ABQ | Sandoval | 34 min |
| Sep 2, 11:48 AM MST | Areal Flood Advisory | ABQ | McKinley, Sandoval | 117 min |
| Sep 2, 11:55 AM MST | Areal Flood Advisory | ABQ | Los Alamos, Sandoval | 2 hr |
| Sep 2, 12:05 PM MST | Special Weather Statement | ABQ | Bernalillo | 25 min |
| Sep 2, 12:10 PM MST | Flash Flood Warning | ABQ | McKinley, Sandoval | 2 hr |
| Sep 2, 12:14 PM MST | Areal Flood Advisory | ABQ | Bernalillo, Sandoval | 2 hr |
| Sep 2, 12:24 PM MST | Special Weather Statement | ABQ | Taos | 36 min |
| Sep 2, 1:31 PM MST | Areal Flood Advisory | ABQ | Mora, San Miguel | 119 min |
| Sep 2, 1:42 PM MST | Areal Flood Advisory | ABQ | Catron, Cibola | 2 hr |
| Sep 2, 1:50 PM MST | Areal Flood Advisory | ABQ | Sandoval | 115 min |
| Sep 2, 2:54 PM MST | Areal Flood Advisory | ABQ | San Miguel | 111 min |
| Sep 2, 2:57 PM MST | Special Weather Statement | ABQ | Cibola | 33 min |
| Sep 2, 3:00 PM MST | Areal Flood Advisory | ABQ | Cibola | 2 hr |
| Sep 2, 3:16 PM MST | Flash Flood Warning | ABQ | San Miguel | 119 min |
| Sep 2, 4:07 PM MST | Areal Flood Advisory | ABQ | Guadalupe, Harding, Mora, San Miguel | 113 min |
Nearby
Flash Flood Warnings in New Mexico, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.